# SDR PCAA0108084

- Difficulty date: August 9, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 25,356 hours, 28,203 cycles
- Engine: Pwa PW120A
- Engine time: 16,942 hours, 19,087 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Engine
- Part number: PW120A
- Part serial: PCE121348
- Condition: Smoke
- Location: Right
- Part time: 16,942 hours, 19,087 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ALB-BUF FLIGHT#3592. WHEN ON DECENT FOR LANDING THE SMOKE ALARM WENT OFF. SMOKE WAS IN BOTH THE FLIGHT DECK AND CABIN. MAINTENANCE REPLACED RIGHT ENGINE IN ACCORDANCE WITH ALLEGHENY JOBCARD 008-7101-349. AIRCRAFT RETURNED TO SERVICE.
